&sb=1&th=silver&cl=1&si=0&po=0&df=0&oi=0&link_icon=on&shots_trigger=both&lang=de-de&domain=1&as=0">
logo_3.png

Antiflu . (Capsules)

 


Composition:
Each capsule contains:
Ibuprofen 200 mg.
Pseudoephedrine HCl 60 mg.
Chlorpheniramine maleate 3 mg.
Caffeine 25 mg.

Properties:
- Ibuprofen, belongs to the NSAIDs group of compounds. It possesses remarkable analgesic and antipyretic properties, together with potent anti-inflammatory actions.
- Pseudoephedrine HCl produces vasoconstriction, resulting in diminishing tissue hyperemia and decreasing edema and congestion of nasal airways.
- Chlorpheniramine maleate has an anti-histaminic, anti-cholinergic and sedative effect.
- Caffeine relaxes bronchial muscles and stimulates C.N.S. and cardiac muscle.

Indications:
Antiflu provides relief of all symptoms accompanying upper respiratory allergy, hay fever, sinusitis and common cold symptoms such as; headache, bone aches, fever, sneezing, watery eyes and upper respiratory tract congestion.

Dosage Administration:
- The daily recommended dose is 1-2 capsules, three times per day, depending on the severity of the case.
- Dosage should not exceed 6 capsules per day.

Contra Indications:
Antiflu is contraindicated in patients receiving antihypertensives, pregnant women specially in the first trimester & children under 12 years of age.

Precautions Warnings:
- Not to use in the first trimester of pregnancy except under medical supervision.
- Not for children below 12 years.

Side Effects:
- Rarely, urticaria, chills, dry mouth, tachycardia, sedation and dizziness.


Packing:
Box contains 2 strips, each of 10 capsules.

Banner